# SDR MASA2012061834898

- Difficulty date: June 18, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 20,612 hours, 16,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE BULB BURNED OUT IN THE CEILING LEVEL EXIT SIGN AT ROW 14.  REPLACED BULB, OPS CHECKED GOOD.
